I take diazapam before I go to bed to help me sleep. I also take meds for high blood pressure and class 2 diabetes ( torsemide in the morning and glimipiride) and (doxazosin mesylate andlovastatin at bedtime) I wake numerous times through the night with dry mouth and have to get up to go to the bathroom and also get a drink. Probably 3 or 4 times in a normal night. Could one or more of these medications be causing this? I also take metformin twice a day.
I also take metformin along with a cocktail of other meds and I do have dry mouth due to the combination of meds also I have sleep apnea so i tend to sleep with my mouth open and snore which also causes dry mouth. Try Biotene toothpaste, mouthwash, and gel. U can get samples from ur dentist or buy them in the toothpaste aisle.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
If I have high blood pressure in diastolic pressure-normal in systolic pressure, can I only take 1mg
Posted 19 Sep 2009 • 1 answer
Posted 11 Nov 2009 • 1 answer
Posted 21 Apr 2010 • 3 answers
Posted 23 Jun 2011 • 1 answer
Glycopyrrolate - Should I take my robinul and vyvanse at different times? Both medications can cause
Posted 8 Jun 2016 • 0 answers